# SDR UALA2010070202357

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,607 hours, 11,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L, DOOR 1R AND FWD FUSELAGE LT ABOVE ADP EXHAUST EXTERIOR EMERGENCY LIGHTS INOP.  RELAMPED EMERGENCY LIGHTS.
